Skip to content
Narco Pain Pills 10/325
avatar
kota334 posted:
i have been taking "narco 10/325" for pain. i take one per day earlly in the morning.. after about 60 days of this i had begun getting shakey and feeling sick to my stomach about noon and at night i would sweat in bed.. i quit taking them 2 days ago and the sweating at night seemed to stop but i am still shakey and sick to my stomach.... will this dose once a day for that period of time do that to a person... thanks for any help
Reply
 
avatar
_swank_ responded:
It's called Norco and what you're taking is a very low dosage. Hydrocodone, which is the generic for Norco, is not the strongest narcotic around. I doubt it would cause those problems after 60 days. I've taken way more than that for five years.
 
avatar
annette030 responded:
I doubt the Norco has anything to do with any of your symptoms. Take care, Annette


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Every Chronic Pain Patient Needs to READ THIS!!!
There is a group of thirty seven Doctors, Companies. and Researchers that are petitioning the FDA to change the labels on Opiates so that ... More
Was this Helpful?
47 of 52 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.